# SDR CA991103094

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) RIGHT ENGINE N2 ANALOG AND N2 READING ZERO AT ENGINE RUNNING.   N2 TACHOMETER/GENERATOR REPLACED.
